Ghana News

“I Dey Feel Weak Roff Ei” – Joey B Causes Fear After Taking The Covid-19 Vaccine As He Experiences Side Effects

Listen To Article

Rapper Joey B has revealed he is experiencing the side effects after taking the Covid-19 vaccine as he has revealed he is feeling weak.
The rapper took to his Twitter page to share that he is very weak.

Joey B’s current mood is probably feeling overtired, with low energy and a strong desire to sleep that interferes with normal daily activities which are symptoms of fatigue.

He wrote:

i dey feel weak roff ei.

After Joey B’s post disclosing how weak he is after taking the Vaccine, Radio Personality, Vanessa Gyan commented beneath his post telling him its the side effect of the vaccine.

Vanessa Gyan encouraged Joey B to take more water and that he will be fine by the end of the day.

To everyone who is yet to take the Covid-19 vaccine, there are some side effects everyone will experience after the jab.

These side effects includes, stiffness/soreness in one’s arm, fatigue, a mild fever or a headache.

However, Nana Kofi Quakyi, MPH has detailed that it signals that the immune system is responding to the vaccine.

 

 

Source: Thedistin

Click Here To Read Our Top Stories For Today

Send Your Stories to email: editor@mynewsghana.com or Whatsapp: 0576270779

Related Articles

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Back to top button